Well-posedness of the problem of constructing approximate
Doklady Akademii Nauk, Tome 272 (1983) no. 5, pp. 1064-1066
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_272_5_a8,
author = {A. M. Fedotov},
title = {Well-posedness of the problem of constructing approximate},
journal = {Doklady Akademii Nauk},
pages = {1064--1066},
year = {1983},
volume = {272},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_272_5_a8/}
}
A. M. Fedotov. Well-posedness of the problem of constructing approximate. Doklady Akademii Nauk, Tome 272 (1983) no. 5, pp. 1064-1066. http://geodesic.mathdoc.fr/item/DAN_1983_272_5_a8/